# SDR 96ZZZX1052

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 36111
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: 412340102101
- Condition: Separated
- Location: Drive Shaft
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW FIXTURE.  DRIVE SHAFT SEAL BOOT SEPARATION (2 EACH).
